# SDR AALA20150408035

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 52,838 hours, 6,287 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Jumper
- Part number: RBEJ40D3044
- Condition: Worn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ECO B1228CA INSPECTION FOUND JUMPER SEALANT MISSING AT TAIL COMPARTMENT 17L, 17R, 18L & 18R.  TAIL COMPARTMENT BONDING JUMPERS WERE REPLACED IAW EA B777-27-039032 REFERRING TO ECO B1246CA CARD 0001.  NO REPORT, NOT STRUCTURE.
